# SDR SIMA970061

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66902
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3688 - CABIN FLOOR EMERGENCY LIGHTS BETWEEN ROWS 7/8 NOT WORKING.  RAI'D FLOOR STRIP.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
